# SDR 2019FA0000222

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Aircraft: N15EF
- Make and model: Piper PA 46-350P
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Lt Mlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ON LANDING ROLL LEFT MAIN GEAR TIRE WENT FLAT. TIRES AT TUBES WERE INSTALLED JUNE OF 2018 WITH LESS THAN 30 HOURS ON THE AIRCRAFT SINCE INSTALLATION THIS IS A NON-TRAINING AIRCRAFT, TIRES WERE 600 X 6 AND TUBES WERE 600 X 6 BUTYL TUBES THE MECHANIC REPORTED THAT THE TUBES HAD HOLES IN THEM. IN ANOTHER INCIDENT WITH THE SAME AIRCRAFT 3 MONTH EARLIER, I HAD TO REPLACE THE NOSE GEAR TUBE ALSO A BUTYL TUBE BUT IN A 500 X 5 SIZE DUE TO HOLES IN THE TUBE. I THINK THERE EITHER IS A BAD MANUFACTURING PROCEDURE WITH THESE TUBES OR JUST A BAD BATCH OF TUBES BUT IT'S NOT GOOD. TYPICALLY I WOULD DISCOUNT THIS IF THIS WERE A ONE TIME ONLY OCCURRENCE BUT I HAVE HAD TWO AIRCRAFT THAT HAVE HAD THE SAME PROBLEMS WITH THESE TUBES AND I THINK ITS MORE THAN A COINCIDENT.
